# SDR AT0100166

- Difficulty date: April 24, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO PIT TRACK EXFOLIATED BEYOND LIMITS.  REPLACED TRACK IAW DC9 SRM 51-10-04, 51-30-01, AND 53-21-01.
